| Model Number |
E140 |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the battery of this implantable cardioverter defibrillator (icd) was thought to be depleting prematurely.The device showed one year remaining just one month ago, and upon interrogation the elective replacement indicator (eri) was reached.This icd remains in service.No adverse patient effects were reported.